# SDR SIMA20140414003

- Difficulty date: April 14, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 38,547 hours, 32,193 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT MAIN ENTRY DOOR HARD TO OPEN, HANDLE HARD TO MOVE FULLY UP.  LUBED MAIN DOOR IAW AMM 52-18-00.
